# SDR N6WA201910221801

- Difficulty date: October 18, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N184GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15169
- Aircraft time: 19,619 hours, 15,815 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Missing
- Location: Escape Rope
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LT EMERGENCY ESCAPE ROPE COVER MISSING. DEFERRED FWD LT EMERGENCY ESCAPE ROPE COVER ON OCN 1907365 PER NEF 25-100-47 CAT 1.
